# SDR ASOA2015010912036

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AFT SIDE OF GALLEY 2 FAILS OPS TEST.   REMOVED PANEL 232DZ IAW AMM 25-26-07-000-801-A01.  SECURED ELECTRICAL CONNECTOR TO GALLEY 2 OK TO CLOSE 232DZ QC55 CLOSED PANEL 232DZ IAW AMM 25-26-07-400-801-A01.
